# SDR SWIA201025234

- Difficulty date: November 24, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 20,631 hours, 17,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT OUT.  (FLT 6766)  RELAMPED EMERGENCY LIGHT.
